# SDR UPS99829305

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641326
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1690, THE STR 28R END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 4641326 AND SRM 51-1-20D.
